Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I recently stopped taking my BC Pills (the end of june) because i no longer like how they were making me feel. I was on them for almost 2 years. I got my withdrawal bleed from july 2nd-6th.. I only had sex once the following week, nothing since then.. Then no period until last weekend (aug. 7th-9th) Normally I have heavy periods but this one was light and short (since it was my first off the pill and it was late too). I dont know if this is normal?? Other symptoms I have been having are.. Nausea (occasional), very tired, bloating, cramps w/o the period and weight gain! Are these side effects of coming off the pill? Is the "period" i had normal? Any help would be much appreciated.. I havent had sex in a month and ive taken 4 pregnancy tests in the past 3 weeks. All were negative. I talked to my doctor she said none of the symptoms were from coming off the pill that it was unlikely. So im worried.. I may be going for a second opinion, any responses are appreciated! thank you!

Loading...

Oh wow hunn i have looked for post forever like yours...Im having some of the same problems..I stopped the pill over 2 weeks ago and had unprotected sex 3 times since then. I only took the pills for a month bc of the side effects i was getting...I was having breast pain and enlargement(which i didnt mind lol) and then i started getting headaches with dizziness and blurred vision so after the first month i stopped taking them.since coming off the pills over 2 weeks agoi havent had any bleeding at all..I have had bad cramps with no bleeding only a clear discharge,neasuea,heart burn,metallic taste in the mouth,and the list really goes on and on..I have taken 3 test and they have all been negative...I just feel pregnant...I do knwo that since i have had sex 3 times in two weeks that it is still possible that i am pregnant and its just to early to show up, but after reading your post it kinda seems we had some of the same symptoms from the pills..I was on ortho tri cyclen lo..what were you taking? Have you had an increase in symptoms since you have stopped taking the pills?
Reply

Loading...

I was on apri for about 2 years, all these symptoms have arrived since I stopped the pill 6 weeks ago. The 1 time I had sex a month ago it was protected, I've heard these are after pill side effects. But they are driving me crazy! And I cnt seem to get a straight answer if this is true or not from my doc.
Reply

Loading...